# SDR CALA0300649

- Difficulty date: November 17, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 16,218 hours, 8,664 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER FORWARD LUG HAD CORROSION AFT BUSHING.  REMOVED AND REPLACED BUSHINGS ON LT HORIZONTAL STABILIZER FWD UPPER IAW SRM 55-10-10.
